uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Virial coefficients of non-abelian anyons
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
2000 (English)In: PHYSICAL REVIEW LETTERS, ISSN 0031-9007, Vol. 84, no 6, 1268-1271 p.Article in journal (Refereed) Published
Abstract [en]

We study a system of non-Abelian anyone in the lowest Landau level of a strong magnetic field. Using diagrammatic techniques, we prove that the virial coefficients do not depend on the statistics parameter. This is true for all representations of an non-A

Place, publisher, year, edition, pages
AMERICAN PHYSICAL SOC , 2000. Vol. 84, no 6, 1268-1271 p.
Keyword [en]
MASSIVE GAUGE-THEORIES; FRACTIONAL STATISTICS; QUANTUM STATISTICS; GENERAL-THEORY; 2 DIMENSIONS; REPRESENTATIONS; PARTICLES
Identifiers
URN: urn:nbn:se:uu:diva-37064OAI: oai:DiVA.org:uu-37064DiVA: diva2:64963
Note
Addresses: Polychronakos AP, Uppsala Univ, Dept Theoret Phys, S-75108 Uppsala, Sweden. Uppsala Univ, Dept Theoret Phys, S-75108 Uppsala, Sweden. Univ Ioannina, Dept Phys, GR-45110 Ioannina, Greece.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 346 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf